A new approach to practical stability of impulsive functional differential equations in terms of two measures. (English) Zbl 1162.34065

The paper considers a new approach to the practical stability theory of impulsive functional differential equations. By constructing different Lyapunov-Krasovskii functionals and using Razumikhin technique, they obtain new conditions sufficient for uniform practical (asymptotical) stability of the impulsive functional differential equations. An example has been carried out to illustrate the main results.


34K45 Functional-differential equations with impulses
34K25 Asymptotic theory of functional-differential equations
34K20 Stability theory of functional-differential equations
Full Text: DOI


[1] Zhang, S.N., A new technique in stability of infinite delay differential equations, Comput. math. appl., 44, 1275-1287, (2002) · Zbl 1072.34082
[2] Zhang, Y.; Sun, J.T., Practical stability of impulsive functional differential equations in terms of two measurements, Comput. math. appl., 48, 1549-1556, (2004) · Zbl 1075.34083
[3] Yang, T., Impulsive control, IEEE trans. automat. control, 44, 1081-1083, (1999) · Zbl 0954.49022
[4] Yang, T., Impulsive systems and control: theory and applications, (2001), Nova Science Publishers Huntington, New York
[5] Shen, J.H., Razumikhin techniques in impulsive functional differential equations, Nonlinear anal., 36, 119-130, (1999) · Zbl 0939.34071
[6] Liu, X.Z.; Wang, Q., On the stability in terms of two measures for impulsive functional differential equations, Comput. math. appl., 326, 252-265, (2007) · Zbl 1112.34059
[7] Liu, B.; Liu, X.Z.; Teo, K.L.; Wang, Q., Razumikhin-type theorems on exponential stability of impulsive delay systems, IMA J. appl. math., 71, 47-61, (2006) · Zbl 1128.34047
[8] Xing, Y.P.; Han, M.A., A new approach to stability of impulsive functional differential equations, Appl. math. comput., 151, 835-847, (2004) · Zbl 1057.34103
[9] Zhang, Y.; Sun, J.T., Stability of impulsive infinite delay differential equations, Appl. math. lett., 19, 1100-1106, (2006) · Zbl 1125.34345
[10] Shen, J.H.; Li, J.L.; Wang, Q., Boundedness and periodicity in impulsive ordinary and functional differential equations, Nonlinear anal., 65, 1986-2002, (2006) · Zbl 1120.34005
[11] Liu, X.Z.; Teo, K.L.; Zhang, Y., Absolute stability of impulsive control systems with time delay, Nonlinear anal., 62, 429-453, (2005) · Zbl 1085.34065
[12] Stamova, I.M., Vector Lyapunov functions for practical stability of nonlinear impulsive functional differential equations, J. math. anal. appl., 325, 612-623, (2007) · Zbl 1113.34058
[13] Wang, Q.; Liu, X.Z., Impulsive stabilization of delay differential systems via the lyapunovcrazumikhin method, Appl. math. lett., 20, 839-845, (2007) · Zbl 1159.34347
[14] Wang, P.G.; Liu, X., Practical stability of impulsive hybrid differential systems in terms of two measures on time scales, Nonlinear anal., 65, 2035-2042, (2006) · Zbl 1116.34043
[15] Wang, P.G.; Lian, H.R., Stability in terms of two measures of impulsive integro-differential equations via variation of the Lyapunov method, Appl. math. comput., 177, 387-395, (2006) · Zbl 1096.45010
[16] Wang, P.G.; Wu, M., Practical \(\phi_0\)-stability of impulsive dynamic systems on time scales, Appl. math. lett., 20, 651-658, (2007) · Zbl 1126.34346
[17] Zhang, Y.; Sun, J.T., Eventual practical stability of impulsive differential equations with time delay in terms of two measurements, J. comput. appl. math., 176, 223-229, (2005) · Zbl 1063.34070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.